Asymptotic normality of the sample mean and covariances of evanescent fields in noise

Mark Kliger, Joseph M. Francos

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We consider the asymptotic properties of the sample mean and the sample covariance sequence of a field composed of the sum of a purely indeterministic and evanescent components. The asymptotic normality of the sample mean and sample covariances is established. A Bartlett-type formula for the asymptotic covariance matrix of the sample covariances of this field, is derived.

Original languageEnglish
Pages (from-to)1853-1875
Number of pages23
JournalJournal of Multivariate Analysis
Volume98
Issue number10
DOIs
StatePublished - 1 Nov 2007

Keywords

  • Asymptotic normality
  • Evanescent random fields
  • Homogeneous random fields

ASJC Scopus subject areas

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Asymptotic normality of the sample mean and covariances of evanescent fields in noise'. Together they form a unique fingerprint.

Cite this